# SDR SWIA202156538

- Difficulty date: February 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH FS280 CROSSBEAM FOUND RH FS280  LOWER BULKHEAD WEB TO HAVE PITTING CORROSION    (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED RH FS 280.00 LOWER WEB AND RH FS280.00 BUTTSTRAP REF CRJ700 SRM 53-11-10-201-004-A01 REV 38 JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY.
